# SDR REXA2022092202136

- Difficulty date: September 10, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362863
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH SIDE SEAT RAIL BETWEEN FS 847.00+14-867.00.	INSTALLED NEW SEAT RAIL IAW CRJ900 AMM 53-00-49-400-801-A07.
